Vol. 41, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The inflation-restriction theorem for Amitsur cohomology

Robert Alan Morris

Vol. 41 (1972), No. 3, 791–797
Abstract

In this paper we develop a generalization of the classical exactness of the inflation—restriction sequence in group cohomology. Our main theorems relate the Amitsur cohomology of algebras to that of subalgebras.

Mathematical Subject Classification
Primary: 18H10
Milestones
Received: 6 August 1970
Revised: 10 September 1971
Published: 1 June 1972
Authors
Robert Alan Morris